Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
Aayushkr22

Are they acne scars or acne marks plzz help

Are they acne marks aor scars plzz help very frustrated also I am going through topical steroid withdrawal so it caused steroid acne and then when they go it look like this plzz help are they scars or marks IMG_20180210_160556.jpgIMG_20180203_165203.jpg

 

 

Share this post


Link to post
Share on other sites

They look like marks to me. They should fade in about 2 months. Adding vitamin C serum to your skin will help speed it up though! 

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes


×